Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Harmonic mappings of bounded boundary rotation


Authors: D. Bshouty, A. Lyzzaik and F. M. Sakar
Journal: Proc. Amer. Math. Soc. 146 (2018), 1113-1121
MSC (2010): Primary 30C45
DOI: https://doi.org/10.1090/proc/13796
Published electronically: September 28, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to investigate the valency of planar harmonic mappings of bounded boundary rotation of the open unit disc $ \mathbb{D}.$ The paper is motivated by the earlier work of the first two authors [Complex Analysis Oper. Theory 5 (2011), 767-774] and the recent work of T. Hayami [Complex Var. Elliptic Equ. 59 (2014), 1214-1222].

First, the authors give a counterexample showing that both the main result of Hayami, Theorem 2.1, and the related conjecture, Conjecture 4.1, are false. Second, the authors give a valency criterion for planar harmonic mappings of bounded boundary rotation of $ \mathbb{D}$, proving an ameliorated statement of Theorem 2.1 and settling a modified version of Conjecture 4.1.


References [Enhancements On Off] (What's this?)

  • [1] D. A. Brannan, On functions of bounded boundary rotation. I, Proc. Edinburgh Math. Soc. (2) 16 (1968/1969), 339-347. MR 0264045, https://doi.org/10.1017/S001309150001302X
  • [2] D. Bshouty and A. Lyzzaik, Close-to-convexity criteria for planar harmonic mappings, Complex Anal. Oper. Theory 5 (2011), no. 3, 767-774. MR 2836322, https://doi.org/10.1007/s11785-010-0056-7
  • [3] P. Duren, Theory of $ H^p$ Spaces, Academic Press, New York, 1970; reprinted with supplement by Dover Publications, Momeola, NY, 2000. MR 0268655
  • [4] Toshio Hayami, A sufficient condition for $ p$-valently harmonic functions, Complex Var. Elliptic Equ. 59 (2014), no. 9, 1214-1222. MR 3210296, https://doi.org/10.1080/17476933.2013.826656
  • [5] Ronald J. Leach, Multivalent and meromorphic functions of bounded boundary rotation, Canad. J. Math. 27 (1975), 186-199. MR 0393458, https://doi.org/10.4153/CJM-1975-024-9
  • [6] Abdallah Lyzzaik, Multivalent functions of bounded boundary rotation and weakly close-to-convex functions, Proc. London Math. Soc. (3) 51 (1985), no. 3, 478-500. MR 805718, https://doi.org/10.1112/plms/s3-51.3.478
  • [7] Abdallah Lyzzaik, Local properties of light harmonic mappings, Canad. J. Math. 44 (1992), no. 1, 135-153. MR 1152671, https://doi.org/10.4153/CJM-1992-008-0
  • [8] Petru T. Mocanu, Three-cornered hat harmonic functions, Complex Var. Elliptic Equ. 54 (2009), no. 12, 1079-1084. MR 2589172, https://doi.org/10.1080/17476930903275987
  • [9] V. Paatero, Über die konforme Abbildung von Gebieten deren Ränder von beschr $ \ddot {\rm a}$nkter Drehung sind, Ann. Acad. Sci. Fenn. Ser. A 33 (1931), 79 pp.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30C45

Retrieve articles in all journals with MSC (2010): 30C45


Additional Information

D. Bshouty
Affiliation: Department of Mathematics, Technion, Haifa, Israel
Email: daoud@technion.ac.il

A. Lyzzaik
Affiliation: Astra Executive Consultant, Fahad Bin Sultan University, Tabuk, Saudi Arabia
Email: alyzzaik@gmail.com

F. M. Sakar
Affiliation: Department of Business Administration, Batman University, Batman, Turkey
Email: mugesakar@hotmail.com

DOI: https://doi.org/10.1090/proc/13796
Keywords: Planar harmonic mapping, harmonic mapping of bounded boundary rotation, close-to-convex function, multivalent function
Received by editor(s): August 3, 2016
Received by editor(s) in revised form: August 3, 2016, April 4, 2017, and April 13, 2017
Published electronically: September 28, 2017
Communicated by: Jeremy Tyson
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society